MAUDE Adverse Event Report: ARTHREX, INC. BURR ATTACHMENT 2.35 MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. BURR ATTACHMENT 2.35 MM; POWERED SURG ORTHOPEDIC INSTR
Model Number BURR ATTACHMENT 2.35 MM
Medical Device Problem Codes Overheating of Device (1437); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 16-feb-2026, it was reported by a sales representative via (b)(4) that an ar-300b burr attachment was making a loud rattling sound and getting really hot as the burr was run.This was discovered after use with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint confirmed by vendor.The cause of the issue was due to improper maintenance of the device.

Brand Name
BURR ATTACHMENT 2.35 MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24544173
Report Number1220246-2026-01302
Device Sequence Number13107926
Product Code LXH
UDI-Device Identifier00888867099968
UDI-Public(01)00888867099968(11)250417(10)15429294
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR ATTACHMENT 2.35 MM
Device Catalogue NumberAR-300B
Device Lot Number15429294
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown